MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; PLATE, FIXATION, BONE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; PLATE, FIXATION, BONE
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a patient via phone that an ar-2653cl clavicle plate was explanted on (b)(6) 2020 due to an x-ray showing the device was broken.The ar-2653cl was originally implanted on (b)(6) 2019.An a new clavicle plate was implanted during the reported revision surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation identified that the plate had fractured.However, without the return of the device, further investigation cannot be performed.The root cause of the reported failure mode is undetermined.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13569654
Report Number1220246-2022-04492
Device Sequence Number4118756
Product Code HRS
UDI-Device Identifier00888867027442
UDI-Public00888867027442
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Device Catalogue NumberAR-2653CL
Device Lot Number5261922
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date02/21/2022
Supplement Report FDA Received Date02/23/2022
Date Device Manufactured06/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown